Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Why am I having heavy bleeding with cramps after having intercourse ?

I had unprotected sex yest. after maybe 30mins later, i had heavy bleeding . today no bleeding at all, just bad cramping, and very tired. And a very small appetite. my stomach is hurting still. should i take a pregnancy test this soon?
Asked On : Wed, 6 Apr 2011
Answers:  2 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Pregnancy test does not come positive until your periods are at least 3-4 days overdue.The heavy bleeding immediately after sex is most likely due to some vaginal injury due to rash handling. If the bleeding has stopped then there is nothing to worry otherwise stitches may be needed for injured mucosa.
Dr. Rakhi Tayal
Answered: Wed, 6 Apr 2011
I find this answer helpful
  User's Response
so i can just wait until maybe friday to take a test? Even though my stomach is hurting. I dont know whenmy next period should be. I'm clueless. I have very irregular periods and i havent taken my birth control since march 24,2011
Answered: Wed, 6 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor